RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Medvedev, Il'ya Nikolaevich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:644
Abstract pages:2020
Full texts:532
References:192
E-mail: , ,

http://www.mathnet.ru/eng/person29710
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/724837

Publications in Math-Net.Ru
2010
1. G. A. Mikhailov, I. N. Medvedev, “Vector estimators of the Monte Carlo method: dual representation and optimization”, Sib. Zh. Vychisl. Mat., 13:4 (2010),  423–438  mathnet; Num. Anal. Appl., 3:4 (2010), 344–356  scopus
2. S. A. Brednikhin, I. N. Medvedev, G. A. Mikhaĭlov, “Estimation of the criticality parameters of branching processes by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  362–374  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 345–356  isi  scopus
2009
3. G. A. Mikhailov, I. N. Medvedev, “Improvement of weight computational statistical modeling via the transition to a subcritical Galton–Watson process”, Dokl. Akad. Nauk, 424:3 (2009),  311–314  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 59–62  isi  scopus
4. I. N. Medvedev, G. A. Mikhailov, “Study of weighted Monte Carlo algorithms with branching”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009),  441–452  mathnet  mathscinet; Comput. Math. Math. Phys., 49:3 (2009), 428–438  isi  scopus
2006
5. I. N. Medvedev, G. A. Mikhailov, “Investigation and reduction of variance of a weighted estimate in numerical statistical simulation”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006),  1519–1536  mathnet  mathscinet; Comput. Math. Math. Phys., 46:8 (2006), 1442–1458  scopus
2004
6. G. A. Mikhailov, I. N. Medvedev, “Optimization of weighted Monte Carlo methods with respect to auxiliary variables”, Sibirsk. Mat. Zh., 45:2 (2004),  399–409  mathnet  mathscinet  zmath; Siberian Math. J., 45:2 (2004), 331–340  isi

2005
7. A. N. Shiryaev, M. A. Urusov, A. S. Cherny, A. V. Selivanov, S. V. Dil'man, I. N. Medvedev, A. S. Mishchenko, A. P. Shashkin, “Information on the Fourth “Student Kolmogorov olympiad on the theory of probability””, Teor. Veroyatnost. i Primenen., 50:2 (2005),  411–413  mathnet; Theory Probab. Appl., 50:2 (2006), 348–350  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019